# SDR DALA2015021301436

- Difficulty date: February 10, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Gouged
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG ACTUATOR RETRACT SUPPORT FITTING BUSHING BORE IS GOUGED.  MACHINED BORE TO 2.2835.  WITHIN LIMITS IAW DWG SR09570087.  ACCOMPLISHED FPI OF RMLG ACTUATOR RETRACT SUPPORT FITTING BUSHING BORE IAW PS 900-6-3, NR 2.
